PLEASE HELP ME

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nena123
New Member


Date Joined Dec 2008
Total Posts : 3
   Posted Yesterday 6:12 PM (GMT -7)   
VIEW IMAGEVIEW IMAGE
HI I AM SPANISH SO IF IS SOMETHING THAT YOU DONT UNDERSTAND DONT LAUGH PLEASE nono smilewinkgrin
JAJAJA, OK HERE IS MY QUESTION I BEEN
DIAGNOSED WITH ANKYLOSYNG ESPONDYLITIS 3 MONTHS AGO AND I BEEN TAKEN PRED AND CELEBREX, METHOTREXATE AND FINALLY START REMICADE ON WEDNESDAY AND I AM SO SCARED.. MY FIRST DAY AFTER GETTING THE INFUTION IT WAS LIKE WOW I FEEL GOOD, MY EYE GET BETTER BECAUSE THE UVEITIS IN MY EYE JUST TO BE VERY BAD, ON FRIDAY WAS GREAT I WALK UP WELL MY SACROILITIS WAS WHITHOUT PAIN,  TODAY I GET OUT OF THE BED WITH NO PAIN BUT IN THE AFTERNOON I FELT LIKE A SORE THROAT AND MY FACE WAS HOT AND I CHECK MY FEVER AND I HAVE NOT FEVER BUT I AM SCARED OF THE INFECTIONS AND SEPSYS AND REACTIONS, HOW CAN I KNOW IF I HAVE TO CALL A DOCTOR? OR WHAT ARE THE SIDE EFFECT OF REMICADE? I HOPE I  CAN KEEP HAVING THIS CAUSE IS GREAT FOR MY PAINS AND EYE AND I FEEL GREAT, BUT I DONT WANT TO DIE/// THANK YOU AND BE PART OF ALL YOU, CAUSE NO ONE UNDERSTAND MY WORRIES THANKKSSS tongue

Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted Yesterday 6:26 PM (GMT -7)   
I have had no reaction to remicade so I cant say for sure, but if you have no fever perhaps you are having something else like a cold about to pop up. If you are really worried dont hesitate to call your doctor. They will know what if any side effect symptoms you may have. Most side effects of Remicade are usually during an infusion are very soon after and binadrill ( spelling) is usually all that is needed to stop them. Hope you feel better soon and keep us up to date. Welcome to the site and you will find some great people here too.
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted Yesterday 6:40 PM (GMT -7)   
I think benadryl is a good idea, but it might be a good idea to call your doc due to the uveitis with remi...
Forum Co-moderator - Crohn's Disease
...I will find a way, or make one. -Philip Sidney 1554-1586
Make sure your suffering has meaning...
All suggestions/options/opinions are caveated with please consult with your local health care provider...


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted Yesterday 6:44 PM (GMT -7)   
Nena, first of all, relax. Yes, you may be reacting, but if you just be patient and keep watching your symptoms, you will probably have time to deal with them if you need to. If you're concerned, certainly call the doctor, but I think you have a little time to relax.

When I reacted, I felt horrible for days, and then I started getting a bad headache and a very sore throat, and then about 12 hours later I started to develop the rash, went to the hospital and was laughed at and told that there was nothing wrong and sent home, and *then*, twelve hours later, the more severe rashes began, and it was another 8 hours after that before the disabling joint pain set in. I was in hospital by that stage, sent there by my doctor.

What I'm trying to say is that a reaction can develop gradually - it did for me, anyway - and that you may have time to deal with your symptoms if they do turn into a more severe reraction.

Another thing that might help is to take an antihystamine, if you're allowed.

Hang in there,

Ivy.
Co-Moderator Crohn's Forum.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:18 PM (GMT -7)
There are a total of 2,734,355 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
330 Guest(s), 8 Registered Member(s) are currently online.  Details
CrohnsPanda, Albannach, dismissed, Teamchris, holo100, Huddie, snowboat, LiveJoy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer